≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Proper folliculinum dose

After trying birth control pills several years ago, I stopped b/c I was having irregular periods. I had never had menstrual issues prior to taking birth control pills. I have a period about every 28 days, however they last for about 10 days now and I have spotting between periods. My homeopath recommended taking 6C does of folliculinum to regulate. I take 10 drops mixed in 1oz. of water 3 times a day. My question is should I be taking it for 3 weeks and then stopping for a week like with a normal cycle? I've been taking it for 5 weeks straight because I wasn't sure what to do. Since I have irregular bleeding and longer periods, should I be taking something higher like 12C? Any help would be greatly appreciated. Thanks.
 
  bdeals on 2011-05-19
This is just a forum. Assume posts are not from medical professionals.
The only thing that Folliculinum *might* do in that situation is remove the ill-effects of the pill. If it was going to work, it would have worked within the first week. If there has been no result from it then you should stop before side-effects set in.

Why didn't your homoeopath give you better instructions? Seems strange to leave you on your own with it, not understanding how homoeopathic medicines work.

Our medicines are not like orthodox drugs at all. They are not used to create specific artificial effects in the body, they only trigger natural healing processes. Those processes, in effect, decide the best way to bring back balance (homeostasis).
 
brisbanehomoeopath 9 years ago
My homeopath said that I should take it for a few of my cycles to see if it regulates. he specifically said it may not work immediately and that I may need to increase to 12C. I was just wondering if I should be taking for in line with my normal cycle of 3 weeks on/1 week off?
 
bdeals 9 years ago
Homoeopathy has fairly immediate effects, even if total cure can take awhile. I would never see a remedy suddenly start working 5 weeks after taking daily doses. This is in 20 years of practice - there is an effect within the first week, if not the first few days.

I am sure your problem can be solved, but the normal guidelines for prescriptions should be adhered to (using your symptoms to prescribe a medicine on the basis of the whole case).

David Kempson
Professional Homoeopath
 
brisbanehomoeopath 9 years ago
Your statement that effects will be immediate, directly addresses one of my original questions. Should I be trying a 12C does. I was told 6C was a regulating dose and a higher would be for of a suppressing dose. I have my period on a regular basis, it's the spotting in between that I want to control.
 
bdeals 9 years ago
This idea of potencies being 'suppressive' or 'regulating' makes no sense from a homoeopathic perspective. Our medicines only work on the Law of Similarity - what they can cause they can cure. The only reason they are given is to cure a disease.

Suppression is one of the great evils homoeopathy tries to prevent - something we accuse orthodox medicine of habitually doing to the detriment of patients. I have no idea why your homoeopath is using those terms.Why is he not trying to cure the problem?

The potency relates to the depth to which the disease affects the person, the intensity of the disease, and/or the degree of peculiarity matched in the patient by the remedy.

So to choose a higher potency, means that the more important levels are being affected (emotionals, mentals), the symptoms are of great strength, and the more unusual and rare symptoms will be displayed by the patient.

Going up in potency won't help if the remedy is not being selected homoeopathically. That is probably the more immediate question. Taking the wrong remedy for weeks on end will create side-effects, and you may end up in a worse state than before.

If the remedy has been helping, but then stops working so well, or stops working at all, is often a good reason to go up in potency.
 
brisbanehomoeopath 9 years ago
My apologies in using the wrong terminology. Taking directly from this website: 'Folliculin in low potencies of 3x and 4c is an arouser to be given in cases of amenorrhea and insufficient menstruation. In 7c, it is a regulator. In 9c, it is a restrainer...' What I meant to say was 'restrainer' and not 'regulator.' The problem I'm having is frequent/irregular bleeding following birth control pills. While I respect your opinion, I have also spoken with a number of other professional and trusted homeopaths (each with at least 15 years experience, 2 specifically who focused on women's issues) and I have received different opinions each time. There seems to be no consensus on the use of my situation Folliculinum. the only consensus from each each person is that Folliculinum is what I need following taking the birth control pills.
 
bdeals 9 years ago
It isn't your fault around the terminology. However, homoeopathy only works one way - to cure those symptoms using the law of similars 'like cures like'. All other attempts to use our medicines in a manner like orthodox medicine tends to be unsuccessful. That was really the point I was trying to make. I didn't want to give you a hard time over it - my chagrin tends to be more for the practitioners who insist on trying to squeeze homoeopathy into that narrow concept of health/treatment that allopathy uses.

Again my apologies if I seemed to be creating an obstacle for you.
 
brisbanehomoeopath 9 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.